Author Topic: Oh; and did I mention I知 an addict  (Read 2157 times)

[Buddie]

Oh; and did I mention I知 an addict
« on: April 05, 2009, 04:25:30 pm »
 :o Oh; and did I mention I'm an addict:

I Might have left that part out since coming to the Buddies site.  And that my favorite part of the day yesterday was chopping up my Lorazapam.  Then I turned into the Mad Scientist :D and started googleing all my meds, and after tens of sites and hundreds of postings here were my findings: 的t痴 the Statins (for Hi Cholest) that give me all the body aches and pains; The AceInhibitor (for Hypertention) that makes my ears ring; and the BetaBlockers (Hi BP) that are responsible for my fatigue and depression.  And the good news came from those few brave and trusted strangers who were living proof and a credible testament  to how 展onderful Atavin is, and how taking just the right amount at just the right time can miraculously curb any anxious thoughts or feelings and bring about a kind of joyful bliss and a new zest for life. My first reaction was, in fact, one of joyful bliss at the thought of flushing all those unnecessary drugs my crazy doctor has me on for High Cholesterol and High Blood Pressure.  And to think that all I really need to do is take just enough Atavin at just the right time to avoid getting addicted so I too might enjoy a new and wonderful zest for life; A peaceful life, without any worries and free from any aches and pain.

So: I'm not just addicted to my Benzos.  I am an addict who needs to be very careful before going to my Doc this week for a 釘rand new bottle of Valium for my taper.   I've already put down the booze and the pot and the food and the cigarettes.  I've got almost 20 years of recovery to be proud of; a wife and children to love, and a little dog that needs to get out every day.  I can't afford to abuse a new drug.  So with the help of God (as always) and my new 釘enzo Buddies I'm getting ready to kick some more asses (my own included) and rid myself of this last Demon.
Thanks for listening:
[...] 

Oh Ya, and a lot of what I thought was ringing in my right ear is the hi pitch coming from my portable hard drive spinning under my desk. :idiot:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Oh; and did I mention I知 an addict
« Reply #1 on: April 05, 2009, 06:04:47 pm »
 :laugh:  Great post. You are very funny!

Isn't it funny how most addictions involve a ritual. You can almost get high off the ritual itself, before you even ingest anything. Fixing a drink. Getting ready to light a cigarette (gathering your pack, your lighter, your ashtray, settling in, etc ) and chopping up your benzo.
I even made a ritual out of applying my nicotine patch.  ::)

I"m glad to hear you have a great family to love and support you. That goes a long way.  ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Oh; and did I mention I知 an addict
« Reply #2 on: April 09, 2009, 08:10:11 pm »
[...],

that was too funny!!!

Thanks for posting it, I had a good laugh as it's so true!! Almost all meds are made so the body becomes addicted to them, hence us little people get to keep the pharma co.s in business with growing profits each and everyday!!!

I'm so glad you're on of the few in life that has found the light and are going to get off of these nasties and become a "non addict of these drug companies" meaning no more money from you!!

Congrats!!! :yippee:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Oh; and did I mention I知 an addict
« Reply #3 on: April 09, 2009, 08:26:26 pm »
Great post [...],

It makes me mad that I ended up addicted to benzo's!  I've known since my old alcohol days (18 years sober) that I can't handle stuff like this.  But, I ignored the warnings going off in my head and proceeded to travel down the path anyway. 

So, what pills can people like us safely take?  I've been trying to figure that out.  Since we're getting old and need some drugs to stay healthy, where do we draw the line?  I figure I can't take anything that's going to mess with my brain or is in the class of drugs that are controlled.  So, nothing for sleep, anxiety or pain.  Do you know of anymore we should avoid?

I just hate being wired differently than "normal" people, but that's just the way it is.

Good luck with your taper, you'll do great because you have a great attitude.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Oh; and did I mention I知 an addict
« Reply #4 on: April 09, 2009, 08:43:27 pm »
Hi [...],

as [...] mentioned, even Statins, and high blood pressure meds are addictive. In that they get your body so hooked that you've got to be on them the rest of your life. Or so pharma wants all to believe. In my humble opinion there is no one safe drug to be had in our society as pretty well all of them (except the life saving diabetes drugs maybe) are so called "safe" for the body. They are all made of nasty chemicals that none of our bodies can withstand for "the rest of our lives" and I think that natural is the only way to go with any type of a condition one is experiencing. Lots of info out there that backs up all I've said also. Eat right, exercise, sleep etc. And find what herb or other natural product out there that is not harmful to the mind and body to help with whatever symptom you may be having at some point in time. All are reversible from all I've read. :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Oh; and did I mention I知 an addict
« Reply #5 on: April 10, 2009, 05:00:39 pm »
 :-\ Well I'm a bit confused since visiting my Doc yesterday.  I had high hopes of leaving with a script for Diazapam and substituting the longer acting, lower strength Valium for my Ativan.  No luck though.  "You can't get that" he said referring to the Valium "that's a street drug"  I guess I should be grateful to have been on the more upscale sophisticated highly addictive tolerance building lorazapam for the last 15plus years. ::) Oh well.  It's off to the titration board for me.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Oh; and did I mention I知 an addict
« Reply #6 on: April 10, 2009, 05:50:17 pm »
Did you print out any of the ashton manual to show your doctor?
Alot of people have a hard time convincing (some cant at all) that it is easier to switch to valium and taper that, especially in the U.S.

Sorry [...]! You'll be able to get off though! Titration is a nice smooth way to get off.

Amanda
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Oh; and did I mention I知 an addict
« Reply #7 on: April 10, 2009, 06:07:57 pm »
Hi [...],

Your visit sounds pretty typical, Dr's don't like the patient calling the shots on their own health care!

I'm sure you'll have great success with your taper from Lorazapam, their all benzo's.  They just come in different shapes, sizes and all the colors of the rainbow. :P

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Oh; and did I mention I知 an addict
« Reply #8 on: April 10, 2009, 07:13:09 pm »
I tapered lorazepam, so it can be done.  When benzos were first introduced to me I ASKED for valium and the doc said that wasn't prescribed as much anymore....too potent   :idiot:

I dry cut down to .375mg then titrated to the end.  It worked very well for me.  I am now 69 days  benzo free and doing better and better.  So you can get past this and back to your life.  I promise :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.